Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 769, NWS Norman, OK

August 10, 20174 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 10, 2017, 3:59 PM CDT for 4 counties in Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 3:59 PM CDT (20:59 UTC)
Expired
Aug 10, 2017, 4:45 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Blaine County, OK, Dewey County, OK, Kingfisher County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 69 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 4:40 PM CDTTSTM WND DMGLoyal, OKLARGE ALUMINUM SHED DESTROYED. FROM KFOR TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 2:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

402 
WUUS54 KOUN 102059
SVROUN
OKC011-043-073-093-102145-
/O.NEW.KOUN.SV.W.0769.170810T2059Z-170810T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
359 PM CDT THU AUG 10 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kingfisher County in central Oklahoma...
  Northern Blaine County in northwestern Oklahoma...
  Northeastern Dewey County in northwestern Oklahoma...
  Southeastern Major County in northwestern Oklahoma...

* Until 445 PM CDT

* At 358 PM CDT, severe thunderstorms were located 4 miles west of 
  Isabella and 7 miles west of Canton Lake, moving southeast at 30 
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Watonga, Fairview, Hennessey, Okeene, Canton, Longdale, Hitchcock,
  Loyal, Canton Lake, Eagle City, Isabella, Homestead, Hucmac,
  Southard and Lacey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3618 9810 3617 9810 3617 9806 3609 9786
      3580 9851 3610 9890 3633 9850
TIME...MOT...LOC 2058Z 294DEG 28KT 3623 9842 3610 9875 

HAIL...1.50IN
WIND...60MPH
 
$$

..speg.
2 follow-up statements
089 
WWUS54 KOUN 102117
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
417 PM CDT THU AUG 10 2017

OKC043-102124-
/O.CAN.KOUN.SV.W.0769.000000T0000Z-170810T2145Z/
Dewey OK-
417 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEWEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved into Blaine and 
Major Counties. Therefore, the warning has been cancelled for Dewey 
County.

LAT...LON 3618 9810 3617 9810 3617 9805 3609 9786
      3580 9851 3589 9863 3605 9864 3630 9841
TIME...MOT...LOC 2114Z 312DEG 18KT 3617 9837 3591 9849 

$$

OKC011-073-093-102145-
/O.CON.KOUN.SV.W.0769.000000T0000Z-170810T2145Z/
Kingfisher OK-Blaine OK-Major OK-
417 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN KINGFISHER...NORTHERN BLAINE AND SOUTHEASTERN MAJOR
COUNTIES...

At 414 PM CDT, a large severe thunderstorms was located 5 miles 
northwest of Watonga. This storm is capable of producing hail to the 
size of baseballs as it moves toward Watonga. The storm is moving 
southeast at 20 mph.

This is a very dangerous storms.

Another severe storm capable of prodcung half dollar size hail was 
located near Okeene.

HAZARD...Baseball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Watonga, Hennessey, Okeene, Canton, Longdale, Hitchcock, Loyal, Eagle
City, Isabella, southeastern Canton Lake, Homestead, Southard and
Lacey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3618 9810 3617 9810 3617 9805 3609 9786
      3580 9851 3589 9863 3605 9864 3630 9841
TIME...MOT...LOC 2114Z 312DEG 18KT 3617 9837 3591 9849 

HAIL...2.75IN
WIND...60MPH
 
$$

..speg.
226 
WWUS54 KOUN 102130
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
430 PM CDT THU AUG 10 2017

OKC093-102139-
/O.CAN.KOUN.SV.W.0769.000000T0000Z-170810T2145Z/
Major OK-
430 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAJOR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved into Blaine and 
Kingfisher County. Therefore, the warning has been cancelled for 
Major County.

LAT...LON 3609 9786 3580 9851 3589 9863 3617 9824
      3617 9804
TIME...MOT...LOC 2129Z 305DEG 18KT 3603 9808 3587 9842 

$$

OKC011-073-102145-
/O.CON.KOUN.SV.W.0769.000000T0000Z-170810T2145Z/
Kingfisher OK-Blaine OK-
430 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN KINGFISHER AND NORTHERN BLAINE COUNTIES...

At 429 PM CDT, severe thunderstorms were located 4 miles northeast 
of Loyal and Watonga, moving southeast at 20 mph.

These are very dangerous storms.

HAZARD...Baseball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Watonga, Hennessey, Okeene, Hitchcock, Loyal and Lacey. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3609 9786 3580 9851 3589 9863 3617 9824
      3617 9804
TIME...MOT...LOC 2129Z 305DEG 18KT 3603 9808 3587 9842 

HAIL...2.75IN
WIND...60MPH
 
$$

..speg.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:29 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 10, 2:29 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
229 PM CDT Thu Aug 10 2017

.DISCUSSION...
Will keep this short as strong storms are already ongoing. In the
broad sense, it is likely that we will experience a couple of
rounds of thunderstorms today and overnight. But the specifics are
still a little in question. The current storms in northwest
Oklahoma have lost a little punch as they moved in from the
Oklahoma panhandle. But they are moving into an area of much
higher surface based CAPE, so we expect some regeneration.
Meanwhile, additional storms are in the process of developing in
western Kansas, which may evolve into the main show tonight. And
now the last few runs of the HRRR have also been signaling the
possibility of storms in the southwest this evening as well. Will
not get too tricky on timing but have kept broad high POPs across
much of the area, and expanded them farther south with the HRRR
trends. Meanwhile, it appears we will remain in a relatively
active pattern with west-northwest flow aloft and waves moving
into the upper Midwest and the northern and central Plains.
Highest rain chances will be northeast, while still generally
drier and warmer southwest.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  85  71  85 /  80  60  60  60
Hobart OK         72  89  73  89 /  50  30  40  50
Wichita Falls TX  75  97  76  95 /  30  20  20  40
Gage OK           67  81  68  83 /  70  30  60  60
Ponca City OK     69  84  69  83 /  80  60  40  50
Durant OK         74  95  74  90 /  20  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.

&&

99/99
Hazardous weather outlook, Aug 10, 12:02 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1202 PM CDT Thu Aug 10 2017

OKZ004>048-050>052-TXZ083>090-111715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1202 PM CDT Thu Aug 10 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms across
mainly northwest Oklahoma, with Slight and Marginal Risks
covering the rest of the state and a small part of north
Texas.

Location...
The Enhanced Risk covers locations north and west of a line
extending from Sayre and Elk City, to El Reno, to Enid and
Cherokee. This includes the cities of Woodward, Alva, Enid,
Clinton, and Weatherford.

A Slight Risk covers locations farther south and east and covers
locations north of Mangum and Hobart, Purcell and Wetumka. The
Marginal Risk covers locations near and north of Quanah and
Wichita Falls, Texas, eastward along the Red River.

Timing...
There could be two rounds of potentially severe weather. The first
will be from 1 pm to 6 pm primarily in the Enhanced Risk area. The
second round, and more intense storms, are expected in the 7 pm to
4 am timeframe in the Enhanced and Slight Risk areas. Primary storm
movement will be from northwest to southeast.

Impacts...
Golfball size hail and damaging winds to 65 mph will be the main
concern with the storms this afternoon and early evening. Smaller
hail and winds to 75 mph will be the concerns later in the evening
and overnight. High rain totals, which could lead to flooding and
flash flooding, will be a concern this evening and overnight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations this
evening into tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Heavy Rain/Flooding...
Thunderstorms may produce heavy rainfall across the area
Friday through early next week. Several inches of rainfall may
occur across parts of Oklahoma which may result in flooding.

.Thunderstorms...
Thunderstorms will be possible each day. A few strong to severe
thunderstorms with damaging winds will be possible at times, but
widespread significant severe weather is not expected.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

BRB/11

In the hours before

Special weather statement, Aug 10, 2:44 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
244 PM CDT THU AUG 10 2017

OKZ005-010-011-102015-
Major OK-Woodward OK-Woods OK-
244 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Major...northeastern
Woodward and southeastern Woods Counties Until 315 PM CDT...

AT 242 PM CDT, strong thunderstorms were located 3 miles south of
Alabaster Caverns State Park and near Quinlan, moving southeast at
25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

LAT...LON 3662 9870 3617 9865 3641 9917 3671 9928
      3681 9913
TIME...MOT...LOC 1942Z 299DEG 21KT 3665 9915 3646 9906

..speg.
Special weather statement, Aug 10, 2:45 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
245 PM CDT THU AUG 10 2017

OKZ023-102015-
Caddo OK-
245 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southern Caddo County Until 315
PM CDT...

AT 242 PM CDT, a strong thunderstorm was located 5 miles southwest of
Fort Cobb, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

LAT...LON 3492 9853 3509 9859 3522 9829 3496 9819
TIME...MOT...LOC 1942Z 252DEG 12KT 3503 9848

..speg.
Special weather statement, Aug 10, 3:15 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
315 PM CDT THU AUG 10 2017

OKZ005-010-011-102045-
Major OK-Woodward OK-Woods OK-
315 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Major...east central
Woodward and southeastern Woods Counties Until 345 PM CDT...

AT 314 PM CDT, strong thunderstorms were along a line extending from
3 miles north of Waynoka to 6 miles north of Chester, moving
southeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3658 9856 3617 9860 3616 9886 3627 9899
      3674 9895
TIME...MOT...LOC 2014Z 307DEG 22KT 3663 9889 3631 9892

..speg.
Special weather statement, Aug 10, 3:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
329 PM CDT THU AUG 10 2017

OKZ017-018-102100-
Kingfisher OK-Blaine OK-
329 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kingfisher and
northeastern Blaine Counties Until 400 PM CDT...

AT 327 PM CDT, a strong thunderstorm was located near Okeene, moving
east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3616 9791 3592 9794 3601 9836 3617 9834
      3617 9822
TIME...MOT...LOC 2027Z 277DEG 22KT 3610 9827

..speg.
Special weather statement, Aug 10, 3:55 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
355 PM CDT THU AUG 10 2017

OKZ023-027-102130-
Grady OK-Caddo OK-
355 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR west central Grady and
southeastern Caddo Counties Until 430 PM CDT...

AT 354 PM CDT, a strong thunderstorm was located near Cement, moving
east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3486 9822 3499 9824 3504 9800 3485 9795
TIME...MOT...LOC 2054Z 260DEG 11KT 3492 9814

..speg.
Special weather statement, Aug 10, 3:56 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
356 PM CDT THU AUG 10 2017

OKZ023-027-102130-
Grady OK-Caddo OK-
356 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady and east
central Caddo Counties Until 430 PM CDT...

AT 354 PM CDT, a strong thunderstorm was located near Lake Chickasha,
moving northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3510 9815 3520 9827 3537 9814 3519 9790
TIME...MOT...LOC 2054Z 228DEG 12KT 3517 9816

..speg.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:37 PM CDTSpecial Weather StatementOUNWoodward23 min
Aug 9, 7:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant35 min
Aug 9, 7:57 PM CDTSpecial Weather StatementOUNGrant33 min
Aug 9, 7:58 PM CDTSpecial Weather StatementOUNGrant32 min
Aug 9, 8:29 PM CDTSpecial Weather StatementOUNGrant31 min
Aug 9, 8:35 PM CDTSpecial Weather StatementOUNAlfalfa25 min
Aug 9, 9:03 PM CDTSpecial Weather StatementOUNGrant42 min
Aug 9, 9:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble39 min
Aug 9, 9:08 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant52 min
Aug 9, 9:49 PM CDTSpecial Weather StatementOUNGarfield26 min
Aug 9, 10:07 PM CDTSpecial Weather StatementOUNMajor23 min
Aug 9, 10:40 PM CDTSpecial Weather StatementOUNKingfisher35 min
Aug 9, 11:04 PM CDTSpecial Weather StatementOUNBlaine26 min
Aug 9, 11:25 PM CDTSpecial Weather StatementOUNBlaine35 min
Aug 9, 11:59 PM CDTSpecial Weather StatementOUNCanadian31 min
Aug 10, 2:29 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Aug 10, 3:18 AM CDTAreal Flood AdvisoryOUNGrady3 hr
Aug 10, 3:31 AM CDTFlash Flood WarningOUNCaddo, Grady3 hr
Aug 10, 4:31 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Stephens3 hr
Aug 10, 1:15 PM CDTSpecial Weather StatementOUNHarper30 min
Aug 10, 1:44 PM CDTSpecial Weather StatementOUNHarper31 min
Aug 10, 2:17 PM CDTSpecial Weather StatementOUNHarper, Woods, Woodward28 min
Aug 10, 2:44 PM CDTSpecial Weather StatementOUNWoods31 min
Aug 10, 2:45 PM CDTSpecial Weather StatementOUNCaddo30 min
Aug 10, 2:58 PM CDTSevere Thunderstorm WarningOUNCaddo47 min
Aug 10, 3:15 PM CDTSpecial Weather StatementOUNMajor30 min
Aug 10, 3:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major49 min
Aug 10, 3:29 PM CDTSpecial Weather StatementOUNKingfisher31 min
Aug 10, 3:55 PM CDTSpecial Weather StatementOUNGrady35 min
Aug 10, 3:56 PM CDTSpecial Weather StatementOUNCaddo34 min
Aug 10, 4:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady42 min
Aug 10, 4:11 PM CDTSpecial Weather StatementOUNGarfield34 min
Aug 10, 4:19 PM CDTSpecial Weather StatementOUNComanche26 min
Aug 10, 4:27 PM CDTSevere Thunderstorm WarningOUNGarfield48 min
Aug 10, 4:34 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher41 min
Aug 10, 4:46 PM CDTSpecial Weather StatementOUNComanche29 min
Aug 10, 4:58 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens47 min
Aug 10, 5:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
Aug 10, 5:29 PM CDTSevere Thunderstorm WarningOUNStephens46 min
Aug 10, 5:49 PM CDTSpecial Weather StatementOUNJefferson26 min
Aug 10, 5:50 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, McClain40 min
Aug 10, 6:04 PM CDTSpecial Weather StatementOUNOklahoma26 min
Aug 10, 6:04 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens41 min
Aug 10, 6:24 PM CDTSpecial Weather StatementOUNKay36 min
Aug 10, 6:31 PM CDTSevere Thunderstorm WarningOUNGrady, McClain44 min
Aug 10, 6:43 PM CDTSpecial Weather StatementOUNCleveland32 min
Aug 10, 6:53 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.